# SDR FDEA201410022908

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,659 hours, 14,284 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM ANNUNCIATOR LIGHT INOPERATIVE.  RELAMPED EMER LIGHT PBSW IAW AMM 33-13-00-2.  OPERATIONS CHECKED GOOD.
